advertisement
Question
Posted by: Kay | 2004/02/16

concerned about pregnancy

My boyfriend and I had sex yesterday without a condom, I am on the pill (yasmin) but have recently changed from Diane (9 days ago) I also skipped my period by not taking the inactive pills. This morning I had a very thick, cloudy discharge. I heard about changes in discharge due to hormonal changes in pregnancy. I was wondering what the chances of been pregnant were under these circumstaces.

Am rather concerned.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should be safe after 7 days of active pills. The thick discharge could be due to the hormones of the Pill and is not a sign of pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Norma | 2004/02/16

Hi,

I think it is to early for any signs of pregnancy. But, if you changed from one pill to another you should be carefull.
I don't think you will get pregnant.

Reply to Norma

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement